?

Log in

Previous Entry | Next Entry

The next day after copper IUD insertion

Today is my 2nd day of having this copper IUD on my system. This morning, when I woke up, I felt dizzy and I took Advil. As the hours pass by, my dizziness is not going away, and I kind of think that this has something to do with the copper IUD. So I made my research about this, the worst side effect I've read so far is what they call 'copper toxicity'.

Copper toxicity is a very dangerous diagnosis where some tend to have some hallucination?! Brain fog, insomnia, severe headache, hair loss, depression, muscle pain and etc.. OMG! What did I inserted on my body?! (I'm kind of paranoid right now!)

So after, I read about the treatments, like intake of Zinc (eat red meats like beef and pork, poultry, fish), vitC, vitB, protein (cum is protein right? ;) ), manganese, iron and so on. Then avoid taking those with copper (like some low brand vitamins with copper on it), avoid chocolates, peanuts, COFFEE (I am crying now), seeds (don't know what it means) and so on! So I cooked meat for my lunch (good thing I am working from home today).

Damn! Will I be having this paranoia if I choose hormonal IUD instead of Copper IUD? Why the f didn't I make research on that before having it implanted on me?!

I am seriously paranoid, but I still need to give it a try since it's just my second day. Please advise me what to do to avoid or prevent copper toxicity.. please

Comments

snarky_24
Feb. 16th, 2017 02:27 am (UTC)
The level of copper released by FDA-approved copper IUDs is safe for those without copper allergies. A great deal of research was done before they were approved for use. I would suggest reading scientific, peer-reviewed publications on the side effects of IUDs using scholar.google.com if you would like to do more research. I've found those to be most reliable/helpful, with many other "health" sites providing scientifically inaccurate information.

Copper and nickel allergies are a very real thing that all IUD users should be aware of, but are rare. Can you wear copper jewelry? Have you had any problems in the past?

That said, I'm not trying to dismiss your concerns or your dizziness. Are you having a heavy period or did you bleed with insertion? Stress and having a lot of major events (like medical procedures) can also cause our bodies to behave strangely. In addition, you could have experienced vagus nerve irritation during insertion. All of these might cause some dizziness. I experienced cramps and some light headedness for several days after my last insertion.

If it gets worse or prevents you from going about your normal daily activities, consider calling your doctor and getting checked out.
mich_123
Feb. 16th, 2017 02:34 am (UTC)

Oh, thanks snarky_24. Just kinda feel lost since I am new, but if you've experienced that too, then I guess I am normal :)

I will check the link you shared. Thanks for sharing, really appreciate it. And yes, my doc told me to go back especially week/s after my period and/or call her back if any problems I encounter (but since it's manageable, I didn't) :)

Latest Month

July 2017
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
3031     

Profile

IUDdivas
iud_divas
IUD Divas

Page Summary

Powered by LiveJournal.com